# SDR DYCR200532202

- Difficulty date: July 26, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Filed by: Lane Aviation Corp, repair station DYCR407D
- Aircraft: N550KA
- Make and model: Cessna 550
- Aircraft serial: 5500279
- Aircraft time: 6,781 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 90C897001
- Condition: Damaged
- Location: Zone 700
- Part time: 171 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

BRAKE IS PART OF MTOW STC BY NEWFLIGHT. BRAKE AND WHEEL ASSEMBLY FIT FINE, HOWEVER AFTER SEVERAL FLIGHT HOURS THE BRAKE LUGS ON THE INNER WHEEL HALF RUB THE PIN IN THE LOWER TORQUE LINK DAMAGING THE WHEEL HALF AND THE TORQUE LINK. AXLE NUT IS TORQUED AT INITIAL INTALL, BUT IT WAS NOTED UPON THIS DISCREPANCY THAT THE NUT WAS NOW ONLY FINGER TIGHT. LOCK SCREWS AND SAFETY WIRE WERE STILL IN PLACE.
